# SDR SWAA2022022877649

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737*
- Aircraft serial: 32543
- Aircraft time: 47,686 hours, 28,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: R/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON EMERGENCY EXIT DOOR; FO SIDE IS LOOSE. / [01] RE-SECURED O/W EXIT SIGN OVER EXIT DOOR FO?S SIDE PER S.I.P ;AMM 33-51-01.
